# SDR DALA2021041402187

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1022 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED AT STR 25L, STA 1022. NRC 030-0008:5331-2001/022 00368: REMOVED CORROSION AND CHECKED LIMITS REF B717 SRM 53-00-00 1A. FOUND OUT OF LIMITS. REPLACED ON NRC 387. (LP #1780556)
